# SDR AALA201711149024

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 52,349 hours, 21,411 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE MOISTURE IN THE WINDOW ROW 13 RIGHT, FORWARD OVERWING EXIT.  REMOVED AND REPLACED THE WINDOW IAW AMM 56-21-00.  OPS CHECKED GOOD.
